# SDR UIEA2019020603140

- Difficulty date: February 6, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,871 hours, 14,587 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Not Reported
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ABORTED RIGHT ENGINE START IAW QRH. NOT ENOUGH BLEED PRESSURE. ACCOMPLISHED OPERATIONAL CHECK OF ENG (RIGHT) DUCT PRESSURE 25 PSI, N2 FUEL, FLOW 0.7 AT ENG START. NO DISCREPANCIES NOTED OPS CHECK GOOD IAW AMM 71-00-00.
